Discussions that mention levlite

Women's Health board


My period is a week early,, I'm on the pill.. Levlite.
At first I wasn't concerned because I've been extremely stressed out and I've screwed up taking my pills.. Missed a couple days in a row. So I just thought my body is a little off balance right now. However it's my fourth day into my period and it's not showing any signs of slowing down.. Which by the fourth day it's almost gone. I started off with very dark brown blood, it's now,, I guess regular red.. I've had some small clots pass, but I always seem to have those. The bleeding is by no means heavy.. It was the first day, when blood was brown. But I'm not soaking tampons or pads. I usually bleed during the day.. it almost stops for a few hours late in the evening and starts up again..have cramping just all around sore and TIRED> so far I'm using two tampons and a pad every day.. Called my doctor.. they don't seem concerened.. have appt at END OF MONTH!! the only thing they told me is if bleeding doesn't stop or gets heavier go to ER.. real helpful..any thoughts?? I"m probably being paranoid. but this has never happened.. any thoughts would be helpful.. sorry for how lengthy this is.